# SDR COMA0160966

- Difficulty date: December 15, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 12,847 hours, 12,071 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 6243843
- Part serial: 095C5599
- Condition: Malfunctioned
- Location: R/H Wing
- Part time: 12,873 hours, 12,096 cycles
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

FLIGHT - R/H WING OVERHEAT FLOW LINE IS MISSING DURING WING OVERHEAT TEST.REPLACED R/H WING OVERHEAT SENSOR.
